# SDR DALA2023073106188

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION FLOOR BEAM Y-464.8 FR 68 AT AFT GALLEY AREA SSI: 534147. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y464.8 LOC BTW FR67 TO FR70 AFT GALLEY AREA AS PER A319 SRM 51-72-11. (2889362)
